# SDR DALA2015120907502

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-211
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL STR 23R AT AFT GALLEY AREA L=0.600", W=0.400", D=0.006",  REPLACED LOWER SILL, STR 23R AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480505, D53480076, D53470150 MEASURES OF REWORKED AREA ARE: L=1.335", W=1.198", D=0.098".
